# SDR CALA2019020800217

- Difficulty date: February 4, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 105,409 hours, 16,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511439
- Condition: Corroded
- Location: Bs 346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER NR LP 9131310 B767-53-3-6222 CABIN - BS 346 RBL 30-50 FLR BEAM FOUND CORRODED CABIN STA 346 BL 0 TO RH MOST O/B FLOOR BEAM UPPER CHORD REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AND ATTACH FORM 44.0008 MAINTENANCE WORKSHEET ITEM 1-24 WORK ACCOMPLISHED BS346 FLOOR BEAM ORIGINAL THICKNESS 0.090" BLENDED OUT D0.030" X W1" X L1" OUT OF SRM53-00-51 ALLOWABLE DMG 1 FIG 101 LIMIT ADD EMP:V897473 RII BY HX 202044
